Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I heard about the regimen online and decided to give it a shot. I'm using the Neutrogena foaming cleanser, acne free's spot treatment (2.5% BP), and the Neutrogena oil-free moisturizer. I'm used to using products with BP in them, so I can tolerate the pain, but my whole face is red and burns after I apply it. Also, it appears more whiteheads have shown up onto my itchy red face. From what I've been reading, this sounds normal for the first week though. I also have some peeling- so hard to put makeup on now! I'm going to pick up some jojoba oil later this week. But does this sound normal for the first week? Tips and tricks?

Thanks!

Link to comment
Share on other sites

Try using less BP(if you're using more than the indicated amount), also be sure to use a lot of moisturizer.

About the whiteheads yes, I had the same problem like the first 3-5 weeks, after that time I havent got a single whitehead.

Just keep going, your skin is purging, it's going well. ^_^

Oh, by the way, I had a lot of flakes and dry face when I was doing the regimen twice per day, I started using it only once per day at night and the dryness and flakes got better. (So if you don't have severe acne, you might give it a try)

Edited by AldoMG
Link to comment
Share on other sites

Ok, I did lighten up on the BP this morning and it didn't burn nearly as much, yay. I don't have severe acne, so I will go ahead and do what you said about using the BP at night instead of the morning. Everyone keeps looking at my skin and telling me that I should stop the regimen, saying that it has to be bad for it. But I keep telling them off and pushing on! It's worth it for a chance at clear skin.

Link to comment
Share on other sites

I agree it does sound normal. Your skin will get worse before it gets better. Be sure to use a sunscreen because your skin will be sensitive from the bp. Also, if your skin feels extra dry, I recommend the cetaphil moisturizer because it is a little thicker and helps deal with flakes better (and you can mix it with your current moisturizer to make it a bit thinner and so you're not wasting either). Just do the regimen diligently, have patience (which sounds like you do, kudos) and keep doing what you're doing. You're on the right track.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×